Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am suffering from vertigo,imbalance on walking,and hypothyroidism

I M kiRan fro surat,23years old,female.my height is 5.2 and weight is 56. i am suffering from vertigo,imbalance on walking,and hypothyroidism. i cant walk properly.when i walk,get up and,turn my face,i felt giddiness.i cant walk without any support. even i cant see the clearly too. i had shown to many doctors but they couldn't found diseases.i can do every work,but i cant walk properly.i am suffering these problems since january2009.now i left to take any medicines since may2009 due to financial crisis. now my thyroid is in level. please give suggestion.as soon as possible,waiting for your revert.
Fri, 11 Mar 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics
  User's Response
's  Response
Meniere disease, this is very trouble some, my room mate in hostel had this, she used to get synptoms during her menstural cycle, she used to manage it with dietery restrictions, no salt in food, drinking less water, coffee also she not used to drink because she used to get symptoms after drinking coffee also, dont use tube light at home, in the room we never used tube light as she used to say that it will increase the symptoms, she was telling that she should get surgery of ear and she will get it done after the studies. now we are not in touch so no much i know about her. you can chat to doctor in this website www.healthcaremagic.com, did you try and find out?
  User's Response
kiran thakur's  Response
dear i havent problem of lost hearing.. i have problem of giddiness.
General & Family Physician Dr. Gautam Das's  Response
Hi. Welcome to HealthcareMagic. Meniere's Disease is often accompanied by vertigo. This is due to certain problems in the balancing apparatus. There are pharmacological agents which help us to take care of the symptoms and also there are certain rehabilatory excercises which provide relief. Please consult an ENT specialist in any Govt hospital which should not be a financial problem.
Take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been suffering with hypothyroid symptoms for the last year and a half. Im always cold, extreme hair loss , weight gain, memory, etc. I have seen doctors that have told me my test results are in the normal range. But yest I still have not received anything to help with these symptoms because of the test results. I cant keep going to doctor after doctor and Im sick and tired of being sick and tired. What can I do or is there anything natural or over the counter that can help? This is effecting my quality of life and work.

doctor1 MD

Im a 42yrs female with hypothyroidism.since 1year i have insomnia so i took many sleeping tablets but they r not working now. After that i consult a neurophychiatrist and she gave me nexito 20 ,epitril10mg &diaava for migraine .at first they work but after few days again i feel sleeplessness &restless. I m fed up i don t know what to do. Please give some advice .

doctor1 MD

Age 50,Suffering of Hypothyroidism for the past 17 yrs , uterus removed in 2006, underwent Radio frequency ablation for PSVT in MMM hospital in 2008- Now, suffering of Obesity (weight 84 Kg Ht 4Ft 11 In) , Joint pain in fingers and left hand knee etc, frequently getting tired- Please advise us

Recent questions on  Thyroid disease

doctor1 MD

I have recently had a thyroid removal surgery which went very well however, less than 2 weeks later I have a rash on my chest that is spreading and my neck, shoulder and arm (left) has pain. could it possibly be mercer (spelling?) and what does mercer look like?

doctor1 MD

I am 66, 5'2" and 155lbs. I developed a fib 2 years ago (now regulated) and was put on an older beta blocker plus I have high blood pressure for which I am now on the 5th different med ...I take 0.137 mg synthroid daily for 30 years, strength has varied over the years from 0.075 to as high as 0.2mg...my tsh, which is the only measurement my physician will consider, is usually 2.5 or thereabouts...in the last few months my hypothyroid symptoms have increased and on the last lab my tsh was very high, over 8 so I know my thyroid level is very low...I am very fatigued, depressed and most upsetting am eating less and getting fatter, where before I was overweight but firm and now I can feel fat in my thighs and upper arms plus around my abdomin which I never had before. Research shows the older type of beta blocker, atenolol, can slow metabolism and cause insulin resistance, (I am not diabetic) is it safe to simply stop one beta blocker and start another...in fact, I'd like to get off it altogether but the last time my physician said to just stop taking it, I developed pvc's which was corrected by increasing the atenolol. I am distressed about the side effects of this drug and wld like to take something less toxic.

doctor1 MD

Yes, when I was pregnant, i experienced tachycardia requiring beta blocker and nausea during first 12 weeks. I recently started physician supervised hcg injections for weight loss. after 8 days, i experienced tachycardia (160) and severe nausea. injections were stopped but sime residual tachycardia has remained. normally, my TSH is always in the low normal with normal T4 and T7 would this be thyroid related

doctor1 MD

Hi. A few days ago I started experiencing heart palpitations. I feel my heart fluttering in my chest and throat. It doesn't happen when I am moving around. It starts when I sit down, upright on the couch or in a chair. It stops when I lie down or...

doctor1 MD

I recently got AMA - Anti Microsomal Antibody test done. The range was supposed to be 34 as Positive. My reading showed a Value of 91. The lab person said this is very high. Can you plz let me know If I need to get any further tests done to know...

doctor1 MD

Thank you. About three weeks ago, I noticed a slight redness of skin at throat area. It waned and is now back on all over the front of my neck. The skin seems puffed and is very red. No small or large bumps on skin. My throat is mildly sore.